# SDR GTIA2019020413128

- Difficulty date: February 1, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N676NK
- Make and model: Airbus A321-231
- Aircraft serial: 7734
- Aircraft time: 5,680 hours, 2,443 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Knob
- Condition: Missing
- Location: Megaphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MEGAPHONE BY DOOR L1 MISSING VOLUME KNOB.-R&R MEGAPHONE @ L1 DOOR IAW EMERGENCY EQUIPMENT LAYOUT DRAWING A321-EMER. EQUIP REV IR.
